On the relation between the approximating Hamiltonian method and
Doklady Akademii Nauk, Tome 275 (1984) no. 3, pp. 580-582
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_275_3_a15,
author = {E. D. Belokolos and D. Ya. Petrina},
title = {On the relation between the approximating {Hamiltonian} method and},
journal = {Doklady Akademii Nauk},
pages = {580--582},
year = {1984},
volume = {275},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_275_3_a15/}
}
E. D. Belokolos; D. Ya. Petrina. On the relation between the approximating Hamiltonian method and. Doklady Akademii Nauk, Tome 275 (1984) no. 3, pp. 580-582. http://geodesic.mathdoc.fr/item/DAN_1984_275_3_a15/